# SDR 99FDEA00184

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL TEMP GAUGE ABOVE RED LINE FLUCTUATING.  REMOVED AND REPLACED NR 1 ENGINE OIL TEMP SENSOR PER MM 79-32-01-2.  LEAK/OPS CK NORM.
